By Topic

On the reconstruction of band-limited multidimensional signals from algebraic sampling contours

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
J. L. C. Sanz ; IBM Research Laboratory, San Jose, CA, USA

In this letter we pose and answer the following question: Is a band-limited multidimensional signal uniquely determined by a continuous set of samples whose location is given by the zeroes of a polynomial equation? Applications to the theory of reconstruction of finite-extent objects from a set of generalized projections are discussed including the classical problems of parallel X-ray and diffraction tomography.

Published in:

Proceedings of the IEEE  (Volume:73 ,  Issue: 8 )